Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 43, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Oct 24, 2017, 4:20 PM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2017, 4:20 PM EDT (20:20 UTC)
- Expired
- Oct 26, 2017, 5:00 AM EDT
- In force
- 37 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
152 WHUS72 KKEY 242020 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 420 PM EDT TUE OCT 24 2017 GMZ033-034-250300- /O.NEW.KKEY.SC.Y.0043.171024T2020Z-171025T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 420 PM EDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. * WINDS...SUSTAINED SOUTHWEST SURFACE WINDS NEAR 10 KNOTS WILL SHIFT TO NORTHWEST TO NORTH AND INCREASE TO NEAR 20 KNOTS AFTER MIDNIGHT TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO AS HIGH AS 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BS
6 follow-up statements
487 WHUS72 KKEY 250226 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1026 PM EDT TUE OCT 24 2017 GMZ033-034-250900- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-171025T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1026 PM EDT TUE OCT 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTH WINDS WILL INCREASE TO NEAR 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
316 WHUS72 KKEY 250750 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 350 AM EDT WED OCT 25 2017 GMZ031-032-035-042>044-052>055-072>075-251600- /O.EXB.KKEY.SC.Y.0043.171025T0900Z-171025T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 350 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-251600- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-171025T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 350 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEFORE SUNRISE. * WAVES/SEAS...SEAS WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
646 WHUS72 KKEY 251442 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1042 AM EDT WED OCT 25 2017 GMZ031>035-042>044-052>055-072>075-252100- /O.CON.KKEY.SC.Y.0043.000000T0000Z-171025T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1042 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTH WINDS WILL NEAR 20 TO 25 KNOTS. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
888 WHUS72 KKEY 252025 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 PM EDT WED OCT 25 2017 GMZ031>035-042>044-052>055-072>075-260300- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-171026T0300Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 425 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH WINDS WILL NEAR 20 TO 25 KNOTS. * WAVES/SEAS...SEAS WILL PEAK NEAR 8 TO 9 FEET IN THE DEEPER WATERS OF THE GULF AND THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ 11/FLING
068 WHUS72 KKEY 260231 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 PM EDT WED OCT 25 2017 GMZ031>035-042>044-052>055-072>075-260900- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-171026T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTH WINDS WILL NEAR 20 KNOTS. * WAVES/SEAS...SEAS WILL PEAK NEAR 7 FEET IN THE DEEPER WATERS OF THE GULF AND THE FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FLING
498 WHUS72 KKEY 260758 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 358 AM EDT THU OCT 26 2017 GMZ031>035-042>044-052>055-072>075-260900- /O.CON.KKEY.SC.Y.0043.000000T0000Z-171026T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 358 AM EDT THU OCT 26 2017 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... WINDS ACROSS THE STRAITS OF FLORIDA AND HAWK CHANNEL HAVE DECREASED BELOW ADVISORY CRITERIA, AS A RESULT, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THESE WATERS UNTIL WINDS DECREASE LATER THIS MORNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 2:11 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 24, 2:11 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Key West FL 211 PM EDT Tue Oct 24 2017 .DISCUSSION... .CURRENTLY... KBYX detects scattered showers and widely separated thunderstorms throughout the forecast area. Skies over the island chain are partly cloudy. Winds over land are south near 10 mph. C-MAN winds, on average, are south to southwest at 10 to 15 knots. Temperatures are in the mid to upper 80s. .SHORT TERM (Tonight through Thursday night)... A cold front will pass through the Florida Keys late tonight. An area of high pressure will build eastward across the Gulf of Mexico Wednesday and Wednesday night. This area of high pressure will move to the northeast up the coast of the southeastern United States Thursday and Thursday night. Rain chances in the short term portion of the forecast will be highest tonight ahead of the aforementioned approaching cold front. && .LONG TERM (Friday through Tuesday)... An area of low pressure will be located over the northwestern Caribbean Sea Friday and Friday night. This area of low pressure may enter the southeastern Gulf of Mexico Saturday or Saturday night. A cold front may pass through the Florida Keys Sunday. An area of high pressure will remain north of South Florida early next week. Rain chances in the long term portion of the forecast will be highest Saturday and Saturday night. && .MARINE... A Small Craft Advisory will be in effect for the coastal waters of the offshore Gulf of Mexico tonight due to surface winds shifting to northwest to north and increasing to near 20 knots. A Small Craft Advisory will likely be required for all Keys coastal waters Wednesday and Wednesday night. A Small Craft Advisory may be required for the coastal waters of the Florida Straits Thursday. No advisories expected Thursday night. A Small Craft Advisory may be required for the coastal waters of the Atlantic and offshore Gulf of Mexico Friday. A Small Craft Advisory will likely be required for the coastal waters of the Atlantic and offshore Gulf of Mexico Friday night and Saturday. A Small Craft Advisory will likely be required for all Keys coastal waters Saturday night through at least Sunday night. && .AVIATION... VFR conditions will prevail at both the Key West and Marathon terminals through this evening. After midnight, a cold front will pass through the Keys from west to east. This will bring a line of showers over both terminals from about midnight to 6 am. MVFR to brief IFR conditions can be expected at either terminal during this time. Surface winds before the frontal passage will be light and variable, switching to northwest at 15 to 20 knots after the front passes through. && .CLIMATE... On this date in Florida Keys weather history, in 2005, Hurricane Wilma rapidly progressed to the northeast across the Gulf of Mexico, north-northwest of the Florida Keys, during the early morning hours as it intensified. The City of Key West estimated up to 35 percent of municipal vehicles were flooded. About 60 percent of Key West was inundated by saltwater. Numerous homes and businesses were flooded in the Florida Keys and the Overseas Highway was flooded in many locations in Marathon and Grassy Key. A wind gust near 135 mph was estimated by National Park Service personnel at Fort Jefferson in Dry Tortugas National Park. && .PRELIMINARY POINT TEMPS/POPS... Key West 75 79 67 77 / 90 40 0 0 Marathon 74 79 66 76 / 90 40 0 0 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Small Craft Advisory for GMZ033-034. && Public/Marine/Fire...BS Aviation/Nowcasts....Devanas Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Oct 24, 7:30 AM EDT, 8 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 730 AM EDT Tue Oct 24 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-251000- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 730 AM EDT Tue Oct 24 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT Isolated to scattered thunderstorms will impact the Florida Keys, as well as nearshore and offshore waters surrounding the island chain today and tonight. The primary thunderstorm hazard is cloud to surface lightning strikes. A Small Craft Advisory will likely be required for the coastal waters of the offshore Gulf of Mexico tonight. A Small Craft Advisory may be required for the coastal waters of the Florida Straits tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A Small Craft Advisory will likely be required for all Keys coastal waters Wednesday and Wednesday night. A Small Craft Advisory will likely be required for the coastal waters of the Florida Straits Thursday. No hazardous weather is expected at this time for Thursday night. A Small Craft Advisory may be required for the coastal waters of the Atlantic and offshore Gulf of Mexico Friday and Friday night. Isolated thunderstorms are possible along the Florida Keys, as well as over nearshore and offshore waters adjacent to the island chain Friday night through Monday. The primary thunderstorm hazard will be cloud to surface lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. BS
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.